Couldn't find what you looking for?

TRY OUR SEARCH!

Hello guys.

I started with Voyager V3 pills last week. I feel good and I think that these pills will really help me to lose extra pounds. I even started to exercise and I have a really good feeling about this product. However, I am on antibiotics since yesterday because apparently I have a cold, or at least my doctor thinks so. Now I don’t know what to do about voyager v3. Should I stop using it until I am done with the antibiotics? Does anyone know something about this?

Can I take voyager v3 pills while I am on antibiotics or these two shouldn’t be combined? Please write me if you have some information.

Loading...

Hello. I am interested in the same thing. My immune system was always pretty useless so I keep catching some bacteria infections. Every once in a while I come home from the doctor with some antibiotics prescribed. That almost always leads to candida infections ( I don’t know the connection, but I always have a problem with candida after taking antibiotics). So I usually start taking medications to prevent that, the same day I start taking antibiotics.   

Anyway, I often take weight loss pills, whenever I gain some pounds.  So I keep wondering should I stop  using them until I finish with antibiotics.

Reply

Loading...

Hello. I don’t really have a problem with that since the last time I took antibiotics was about ten years ago.

Have you tried asking a doctor who prescribed you the antibiotics this question ? Or maybe your pharmacist who dispensed the antibiotics. If you haven’t, you should.

Of course, if weight loss pills cause constant diarrhea, the chances are they interfere with the absorption of the antibiotic. You should always inform your doctor or pharmacist about what other  pills and/or products you are using so he/she can tell you if there is a possibility for them to interfere and if there is a chance for some harmful interactions between them.

I hope my answer was helpful to you, both.   

Reply

Loading...